I take spiornolactone for my cystic acne, Im wondering if the spironolactone will still work while I get the depo shot.
You need to speak to a pharmacist for a proper answer on this.
Acne is generally caused by a hormone imbalance, which is why teenagers are particularly prone to it, as their bodies are full of changing hormones.
By taking Depo Provera, you are putting a synthetic (man-made) hormone into your body. This changes the balance of hormones in your body, & therefore you can expect side effects that you associate with those changes (weight gain, acne, mood swings etc. etc.).
No one person is the same, so depending on your own body's balance of hormones, adding another hormone to it can affect different bodies in different ways. It's therefore really difficult to say how Depo Provera will affect you, personally, but call into your nearest drug store & ask to speak to your pharmacist. They will have an idea of the effects of your acne medicine & Depo together. You could even find that whilst on Depo your hormones are effected in a way that means you don't need your acne medicine, because you don't get spots once your hormones are affected by the Depo.
Either way, don't start/stop either medication without the advice of your doctor or pharmacist.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Oct 2013 • 1 answer
Spironolactone - Has anyone used this med 50mg for acne and can u tell me what ur results where and?
Posted 18 Jan 2014 • 1 answer
Depo-Provera Contraceptive - I gained 40kg in the month following commencement of depo-provera. This
Posted 4 Feb 2014 • 1 answer
Posted 16 Jan 2015 • 3 answers
Posted 1 day 8 hours ago • 0 answers